advertisement
Question
Posted by: Kasandra | 2007/08/08

Hormonal

Dear Dietdoc

I have been on the injection and switching to the Pill (contraceptive) from friday, I know this is all hormonal but with your experience, can one with excercise and the right eating lose any access weight? If i do pick up or I want to lose a bit anyway?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Kasandra
Although some women experience weight gain when they use female hormone treatment for contraception or hormone replacement therapy, while other lose weight - this is an individual reaction. If you tend to gain weight when using female hormones, then it is perfectly possible to counteract this with an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet' and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life).
So eat correctly and get active and you should lose weight.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement